# SDR DALA2019100195617

- Difficulty date: September 29, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N905DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32009
- Aircraft time: 3,088 hours, 1,204 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Fire Handle
- Condition: Not Reported
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE HANDLE AND LEFT FIRE BOTTLE DISCHARGED.   R/R #1 ENG LEFT FIRE BOTTLE PER B737 AMM 26-21. OPS CHK GOOD. OK FOR SVC.
